Über das Spektrum positiver Generatoren.

Roland Derndinger

Mathematische Zeitschrift (1980)

  • Volume: 172, page 281-293
  • ISSN: 0025-5874; 1432-1823

How to cite


Derndinger, Roland. "Über das Spektrum positiver Generatoren.." Mathematische Zeitschrift 172 (1980): 281-293. <http://eudml.org/doc/172964>.

author = {Derndinger, Roland},
journal = {Mathematische Zeitschrift},
keywords = {infinitesimal generators; lattice operators; positive operators},
pages = {281-293},
title = {Über das Spektrum positiver Generatoren.},
url = {http://eudml.org/doc/172964},
volume = {172},
year = {1980},

AU - Derndinger, Roland
TI - Über das Spektrum positiver Generatoren.
JO - Mathematische Zeitschrift
PY - 1980
VL - 172
SP - 281
EP - 293
KW - infinitesimal generators; lattice operators; positive operators
UR - http://eudml.org/doc/172964
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.